Facebook Pixel
Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Adol 120 Mg/5Ml Syrup 100 Ml

SAR 5.80
In stock
SKU :
1074-JP037
Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

Product Description:
Analgesic and antipyretic for infants; Used to alleviate mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially cold and flu.
Uses:
Analgesic Used to

  • Relieve the pain such as teething pain.
  • Fever.
  • Discomfort that accompanies cold, flu and sore throat.

Precautions and warnings:
Don't take with other medications containing paracetamol to avoid overdose risks.
Side effects:
Overdose may cause nausea, vomiting, loss of appetite and stomach ache.
Ingredients:
Paracetmol.
Concentration:
Each 1 ml contains 100 gm from Paracetmol.
Pharmacological classification:
Antipyretic, Analgesic.
Volume of the bottel:
120 ml.
How to Use:

  • 3-6 months: 2.5 ml every 8 hours as needed, 6-24 months: 5 ml every 8 hours as needed.
  • 2-4 years: 7.5 ml every 8 hours as needed, 4-8 years: 10 ml every 8 hours as needed.
  • 8-10 years: 15 ml every 8 hours as needed, 10-12 years: 20 ml every 8 hours as needed.

Storage Conditions:
Store below 25°C and don't refrigerate the container.

Write Your Own Review
You're reviewing:Adol 120 Mg/5Ml Syrup 100 Ml
Your Rating
Product FAQs
Is paracetamol safe during pregnancy?
Paracetamol is the first choice of painkiller if you're pregnant. It is commonly taken during pregnancy and does not harm your baby.